UM

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Commutator bounds and region of singular values of the commutator with a rank one matrix Journal article
Linear Algebra and Its Applications, 2021,Volume: 613,Page: 347-376
Authors:  Cheng,Che Man;  Akintoye,Daniel Oluwadamilare;  Jiao,Ruiqiang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Commutator  Schatten norm  Singular values  
Proof of Wenzel's conjecture concerning singular values of the commutator of rank one matrices Journal article
Linear Algebra and Its Applications, 2020,Volume: 592,Page: 165-174
Authors:  Cheng,Che Man;  Jiao,Ruiqiang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Commutator  Singular values  
Singular values, eigenvalues and diagonal elements of the commutator of 2 × 2 rank one matrices Journal article
Electronic Journal of Linear Algebra, 2020,Volume: 36,Issue: 1,Page: 1-20
Authors:  Cheng,Che Man;  Liang,Yaru
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Commutator  Diagonal element  Eigenvalue  Singular value  
Some norm inequalities for commutators of contracted tensor products Journal article
Linear Algebra and Its Applications, 2018,Volume: 540,Page: 244-256
Authors:  Xie,Ze Jia;  Cheng,Che Man;  Jin,Xiao Qing
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Commutator  Contracted product  Matricization  Norm inequality  Tensor  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Alizadeh,Rahim;  Asadi,Mohammad B.;  Cheng,Che Man;  Hong,Wanli;  Li,Chi Kwong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Numerical radius  Product of operators  Spectral radius  
A note on numerical range and product of matrices Journal article
Linear Algebra and Its Applications, 2013,Volume: 438,Issue: 7,Page: 3139-3143
Authors:  Cheng,Che Man;  Gao,Yuan
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Numerical range  Spectrum  
On some norm inequalities involving the commutator and XY - YXT Journal article
Linear Algebra and Its Applications, 2013,Volume: 438,Issue: 6,Page: 2793-2807
Authors:  Cheng,Che Man;  Fong,Kin Sio;  Lei,Weng Fai
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Commutator  Norm inequality  
A note on the norm of the commutator and the norm of XY-YXT Journal article
Linear Algebra and Its Applications, 2011,Volume: 435,Issue: 6,Page: 1193-1201
Authors:  Fong,Kin Sio;  Lok,Io Kei;  Cheng,Che Man
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Commutator  Ky Fan norm  Norm inequalities  Schatten norm  
Another unitarily invariant norm attaining the minimum norm bound for commutators Journal article
Linear Algebra and Its Applications, 2010,Volume: 433,Issue: 11-12,Page: 1793-1797
Authors:  Fong,Kin Sio;  Cheng,Che Man;  Lok,Io Kei
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Commutator  Norm inequality  Unitarily invariant norm  
Commutators with maximal Frobenius norm Journal article
Linear Algebra and Its Applications, 2010,Volume: 432,Issue: 1,Page: 292-306
Authors:  Cheng,Che Man;  Vong,Seak Weng;  Wenzel,David
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2021/03/09
Commutator  Frobenius norm